# SDR IPXA2015120296328

- Difficulty date: December 2, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 68,645 hours, 12,118 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT, BATTERY 1 LOW, REPLACED BATTERY POWER SUPPLY IAW AMM 33-51-01 OPS TEST OF EMERGENCY BATTERY POWER SUPPLY IAW TASK 23-51-01-700-802, NO FAULTS NOTED, EFF SOURCE REF IPC 33-51-01-05.
